# SDR UIEA2021082001828

- Difficulty date: August 20, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Engine: Ge CF680C2B7F
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Fuel Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON ARRIVAL FOUND LEFT ENGINE FUEL VALVE MSG AND LIGHT ON.( PERFORMED FIM TASK 76-11 FT808. FUEL CONTROL SWITCH TO CUT OFF, VERIFIED CONTINITY ON PINS 1 AND 2, OPS CHECK GOOD, MSG NOT PRESENT, RAN LEFT ENG. IAW B767 AMM 71-00-00, OPS CHECK OK , NO LIGHT OR MSG PRESENT AT THIS TIME. )
